# SDR USAASB01068

- Difficulty date: February 28, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE LOW LEVEL EMERGENCY LIGHT AT SEAT ROW 15 WAS INOPERATIVE.  MAINTENANCE CLEARED THE AIRCRAFT TO OPERATE PER MEL PROCEDURES.  DURING THE MAINTENANCE OVERNIGHT THE WIRING TO THE EMERGENCY LIGHT WAS REPAIRED.  (M)
